MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO 01.26.45.0056 ACETABULAR SHELL CC TRIO Ø 56; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO 01.26.45.0056 ACETABULAR SHELL CC TRIO Ø 56; HIP ACETABULAR SHELL
Catalog Number 01.26.45.0056
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 october 2023 lot 2247196: (b)(4) items manufactured and released on 22-mar-2023.Expiration date: 2028-03-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department: a revision surgery was performed 1 month after a primary tha.During a routine x-ray check, the acetabular component (versafit cup trio) appeared shifted.It is reported that the patient did not complain of pain and there were no signs of infection.From the available x ray images, the acetabular cup appears to be displaced maybe due to a post surgery migration.The reason should be probably found in lack of primary stability.With the information at hand, it is difficult to suspect a defective or malfunctioning device.
 
Event or Problem Description
At one month from the primary, revision surgery due to malpositioned versafitcup cc trio cup.The surgeon had noticed during a routine radiological check that the acetabulum cup had shifted.The patient did not complain of pain and there were no infectious problems.

Brand Name
CUP: VERSAFITCUP CC TRIO 01.26.45.0056 ACETABULAR SHELL CC TRIO Ø 56
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18063714
Report Number3005180920-2023-00842
Device Sequence Number8076757
Product Code LZO
UDI-Device Identifier07630030807794
UDI-Public07630030807794
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.26.45.0056
Device Lot Number2247196
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Initial Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight68 KG